Alert archive / Pennsylvania / Frost Advisories in 2012

Frost Advisory 12, NWS State College, PA

October 10, 20127 counties in Pennsylvania

NWS State College, PA issued this frost advisory at Oct 10, 2012, 6:08 PM EDT for 7 counties in Pennsylvania. It took effect at Oct 11, 2012, 5:00 AM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Oct 10, 2012, 6:08 PM EDT (22:08 UTC)
In effect from
Oct 11, 2012, 5:00 AM EDT
Expired
Oct 11, 2012, 9:00 AM EDT
In force
4 hr
Issued by
NWS State College, PA

Counties Bedford County, PA, Blair County, PA, Centre County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Mifflin County, PA

The radar

The State College radar (KCCX), 66 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 10.1 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2012-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2012-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
692 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

869 
WWUS71 KCTP 102208
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
608 PM EDT WED OCT 10 2012

...A COLD NIGHT IN STORE FOR THE REGION...

.HIGH PRESSURE BUILDING INTO THE AREA WILL BRING CLEARING SKIES...A
DIMINISHING WIND AND LOW TEMPERATURES OVERNIGHT.

PAZ017-024-033-110615-
/O.NEW.KCTP.FZ.W.0020.121011T0800Z-121011T1300Z/
CLEARFIELD-CAMBRIA-SOMERSET-
INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...JOHNSTOWN...
SOMERSET
608 PM EDT WED OCT 10 2012

...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT THURSDAY. 

* TEMPERATURES...IN THE UPPER 20S AND LOW 30S.

* TIMING...EARLY WEDNESDAY MORNING.

* IMPACTS...SENSITIVE PLANTS COULD BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR
PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

PAZ018-019-025>027-034>036-110615-
/O.NEW.KCTP.FR.Y.0012.121011T0900Z-121011T1300Z/
NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-BEDFORD-
FULTON-FRANKLIN-
INCLUDING THE CITIES OF...PHILIPSBURG...STATE COLLEGE...ALTOONA...
HUNTINGDON...MOUNT UNION...LEWISTOWN...BEDFORD...MCCONNELLSBURG...
CHAMBERSBURG
608 PM EDT WED OCT 10 2012

...FROST ADVISORY IN EFFECT FROM 5 AM TO 9 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 9 AM EDT THURSDAY. 

* TEMPERATURES...IN THE LOW TO MID 30S.

* TIMING...EARLY WEDNESDAY MORNING.

* IMPACTS...SENSITIVE PLANTS COULD BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO
DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR
PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$
2 follow-up statements
907 
WWUS71 KCTP 110509
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
109 AM EDT THU OCT 11 2012

...A COLD START TO THIS THURSDAY ACROSS THE REGION...

.HIGH PRESSURE BUILDING INTO THE AREA WILL BRING CLEARING SKIES...
A DIMINISHING WIND AND COLD TEMPERATURES EARLY TODAY.

PAZ017-024-033-111300-
/O.CON.KCTP.FZ.W.0020.121011T0800Z-121011T1300Z/
CLEARFIELD-CAMBRIA-SOMERSET-
INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...JOHNSTOWN...
SOMERSET
109 AM EDT THU OCT 11 2012

...A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS
MORNING...

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...EARLY THIS THURSDAY MORNING.

* IMPACTS...SENSITIVE PLANTS COULD BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR
PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

PAZ018-019-025>027-034>036-111300-
/O.CON.KCTP.FR.Y.0012.121011T0900Z-121011T1300Z/
NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-BEDFORD-
FULTON-FRANKLIN-
INCLUDING THE CITIES OF...PHILIPSBURG...STATE COLLEGE...ALTOONA...
HUNTINGDON...MOUNT UNION...LEWISTOWN...BEDFORD...MCCONNELLSBURG...
CHAMBERSBURG
109 AM EDT THU OCT 11 2012

...A FROST ADVISORY REMAINS IN EFFECT FROM 5 AM TO 9 AM EDT THIS
MORNING...

* TEMPERATURES...IN THE MID 30S.

* TIMING...EARLY THIS THURSDAY MORNING.

* IMPACTS...SENSITIVE PLANTS COULD BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO
DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR
PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

LAMBERT
257 
WWUS71 KCTP 110742
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
342 AM EDT THU OCT 11 2012

...A COLD START TO THIS MORNING ACROSS THE REGION...WITH EVEN
COLDER TEMPERATURES AND A WIDESPREAD HARD FREEZE EXPECTED FOR
LATE FRIDAY NIGHT AND EARLY SATURDAY...

.HIGH PRESSURE BUILDING INTO THE AREA WILL BRING CLEARING SKIES...
A DIMINISHING WIND AND COLD TEMPERATURES EARLY TODAY. ANOTHER AREA
OF HIGH PRESSURE WILL BECOME CENTERED RIGHT OVER CENTRAL
PENNSYLVANIA EARLY SATURDAY...CAUSING TEMPERATURES TO FALL INTO
THE MID AND UPPER 20S ACROSS THE CENTRAL AND NORTHERN
MOUNTAINS...AND LOWER 30S ACROSS THE LOWER SUSQUEHANNA VALLEY.

PAZ017-111600-
/O.CAN.KCTP.FZ.W.0020.121011T0800Z-121011T1300Z/
/O.NEW.KCTP.FZ.A.0012.121013T0600Z-121013T1300Z/
CLEARFIELD-
INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD
342 AM EDT THU OCT 11 2012

...A FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

...THE FREEZE WARNING FOR EARLY TODAY HAS BEEN CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING. THE FREEZE WARNING HAS BEEN CANCELLED. 

* TEMPERATURES...IN THE UPPER 30S TO LOWER 40S EARLY TODAY. LOWS
  AROUND DAYBREAK SATURDAY WILL LIKELY BE IN THE MID 20S.

* TIMING...LATE FRIDAY NIGHT THROUGH EARLY SATURDAY MORNING.

* IMPACTS...SENSITIVE PLANTS WILL LIKELY BE DAMAGED OR KILLED IF
  NOT PROTECTED OR BROUGHT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD DAMAGE SENSITIVE PLANTS AND CROPS.

&&

$$

PAZ024-033-111300-
/O.CON.KCTP.FZ.W.0020.121011T0800Z-121011T1300Z/
CAMBRIA-SOMERSET-
INCLUDING THE CITIES OF...JOHNSTOWN...SOMERSET
342 AM EDT THU OCT 11 2012

...A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS
MORNING...

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...EARLY THIS THURSDAY MORNING.

* IMPACTS...SENSITIVE PLANTS WILL BE DAMAGED OR KILLED IF NOT
  PROTECTED OR BROUGHT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR
PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

PAZ018-019-025>027-034-035-111600-
/O.NEW.KCTP.FZ.A.0012.121013T0600Z-121013T1300Z/
/O.CON.KCTP.FR.Y.0012.121011T0900Z-121011T1300Z/
NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-BEDFORD-
FULTON-
INCLUDING THE CITIES OF...PHILIPSBURG...STATE COLLEGE...ALTOONA...
HUNTINGDON...MOUNT UNION...LEWISTOWN...BEDFORD...MCCONNELLSBURG
342 AM EDT THU OCT 11 2012

...A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS
MORNING...

...A FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT
THROUGH SATURDAY MORNING...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING. 

* TEMPERATURES...LOWS IN THE MID 30S EARLY TODAY. LOWS AROUND
  DAYBREAK SATURDAY WILL LIKELY BE IN THE UPPER 20S TO AROUND 30
  DEGREES.

* TIMING...EARLY THIS THURSDAY MORNING...AND LATE FRIDAY NIGHT 
  THROUGH EARLY SATURDAY MORNING.

* IMPACTS...SENSITIVE PLANTS WILL BE DAMAGED OR KILLED IF NOT
  PROTECTED OR BROUGHT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO
DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR
PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD DAMAGE SENSITIVE PLANTS AND CROPS.

&&

$$

PAZ036-111300-
/O.CON.KCTP.FR.Y.0012.121011T0900Z-121011T1300Z/
FRANKLIN-
INCLUDING THE CITY OF...CHAMBERSBURG
342 AM EDT THU OCT 11 2012

...A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS
MORNING...

* TEMPERATURES...BETWEEN 35 AND 40 EARLY TODAY.

* TIMING...EARLY THIS THURSDAY MORNING.

* IMPACTS...SENSITIVE PLANTS COULD BE DAMAGED OR KILLED IF NOT
  PROTECTED OF BROUGHT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO
DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR
PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

PAZ010>012-028-037-041-045-046-049>053-058-111600-
/O.NEW.KCTP.FZ.A.0012.121013T0600Z-121013T1300Z/
ELK-CAMERON-NORTHERN CLINTON-JUNIATA-TIOGA-NORTHERN LYCOMING-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
INCLUDING THE CITIES OF...ST. MARYS...RIDGWAY...EMPORIUM...
RENOVO...MIFFLINTOWN...MANSFIELD...WELLSBORO...TROUT RUN...
LOCK HAVEN...WILLIAMSPORT...LEWISBURG...SELINSGROVE...DANVILLE...
SUNBURY...SHAMOKIN...BLOOMSBURG...BERWICK...POTTSVILLE
342 AM EDT THU OCT 11 2012

...A FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING. 

* TEMPERATURES...IN THE LOWER TO MID 20S ACROSS THE NORTHERN
  MOUNTAINS...AND UPPER 20S TO AROUND 30 DEGREES IN COMMUNITIES
  TO THE SOUTH OF INTERSTATE...AND ELSEWHERE THROUGHOUT THE
  SUSQUEHANNA VALLEY.

* TIMING...LATE FRIDAY NIGHT THROUGH EARLY SATURDAY MORNING.

* IMPACTS...SENSITIVE PLANTS WILL BE DAMAGED OR KILLED IF NOT
  PROTECTED OR BROUGHT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD DAMAGE SENSITIVE PLANTS AND CROPS.

&&

$$

LAMBERT/CERU

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this frost advisory went out at Oct 10, 5:18 PM EDT, 50 minutes earlier.

Area forecast discussion, Oct 10, 5:18 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
518 PM EDT WED OCT 10 2012

.SYNOPSIS...
A STRONG COLD FRONT WILL PASS SOUTHEAST OF PA THIS EVENING. HIGH
PRESSURE WILL BUILD ACROSS THE MID ATLANTIC STATES ON THU...
FOLLOWED BY ANOTHER COLD FRONT ON FRIDAY.

COLD HIGH PRESSURE WILL BUILD IN FRIDAY NIGHT FROM THE NORTHERN
PLAINS...BRINGING THE THREAT OF A WIDESPREAD FROST AND FREEZE
TO THE AREA.

TEMPERATURES WILL MODERATE TO ABOVE NORMAL EARLY NEXT WEEK...
AS HIGH PRESSURE MOVES OFF THE COAST...AND A DEEP LOW TRACKS
NORTHWARD ACROSS THE GREAT LAKES. MUCH OF THE PERIOD WILL BE
ON THE DRY SIDE.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
COLD FRONT PUSHING THRU THE SUSQ VALLEY AT 21Z. IN IT/S
WAKE...LAKE EFFECT -SHRA NOW FALLING ACROSS THE N MTNS. BASED ON
LATEST RADAR TRENDS...HAVE INCREASED POPS TO NR 100 PCT THIS
EVENING ACROSS THE LAKE EFFECT BELT OF NW WARREN CO. UPPER LVL
SHORTWAVE WILL PASS THRU THE AREA LATE THIS EVENING...CAUSING
LOWERING INVERSION HGTS AND DIMINISHING LE SHOWERS ACROSS THE NW
MTNS. AFTER 06Z...ANY LINGERING -SHRA SHOULD BE CONFINED TO NW
WARREN CO.

OTHER CONCERN OVERNIGHT IS THE POSSIBILITY OF A KILLING FREEZE
ACROSS THE LAUREL HIGHLANDS. HIGH PRES APPROACHING FROM THE OHIO
VALLEY WILL CAUSE SKIES TO CLEAR AND WINDS TO DIE DOWN...LIKELY
ALLOWING TEMPS TO FALL TO NR 30F ACROSS THE LAURELS BASED ON 15Z
SREF. MAY NEED TO CONSIDER A FREEZE WARNING FOR LATE TONIGHT.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
ASIDE FROM JUST SOME SCT-BKN MORNING STRATO CU ACROSS THE NW
MTNS...THURSDAY WILL FEATURE MOSTLY SUNNY TO SUNNY SKIES AND
EXCELLENT VSBY. WEST TO SOUTHWEST WINDS WILL AVERAGE 7-10 KTS WITH
SOME GUSTS INTO THE MID TEENS DURING THE LATE MORNING/AFTERNOON
HOURS AS MIXING DEEPENS TO 3-4 KFT AGL. TEMPS WILL AVERAGE SLIGHTLY
BELOW NORMAL.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
NOT A LOT OF CHANGE FROM RECENT DAYS.

THE COMBINATION OF SW FLOW...INCREASING CLOUDS AHEAD OF NEXT
COLD FRONT SHOULD PREVENT FROST...FREEZE ISSUES THU NIGHT.

A FEW SHOWERS ARE POSSIBLE FRIDAY...ESPECIALLY DURING THE MORNING
AND MIDDAY HOURS HOURS ACROSS THE NRN AND WESTERN MTNS. MOISTURE
IS ONCE AGAIN QUITE LIMITED AHEAD OF THIS NEXT COLD FRONT.

FRIDAY NIGHT LIKELY TO RESULT IN WIDESPREAD FROST...FREEZE
ISSUES...AS A SPRAWLING 1035 MB HIGH PRESSURE BECOMES CENTERED
RIGHT OVER CENTRAL PENN BY 12Z SATURDAY.

A MODERATING TREND IS IN STORE FOR SAT...BUT THE REAL MILD TEMPS
WILL ARRIVE SUNDAY INTO MONDAY...AS A MODERATE LOW LIFTS NE
ACROSS THE LAKES. SOME SHOWERS POSSIBLE WITH WARM FRONT SATURDAY
NIGHT AND MORE SHOWERS WITH COLD FRONT LATER SUNDAY INTO
MONDAY...HIGHEST CHC ACROSS THE NW. OVERALL...MUCH OF THE TIME
WILL BE ON THE DRY SIDE.

VERY STRONG SW FLOW OF WARM AIR WILL WORK IN ON SUNDAY INTO
MONDAY. TEMPS AT 850 MB COULD EXCEED TO PLUS 10...COULD SEE
TEMPS IN THE 70S.

SLIGHTLY COOLER FOR LATER MONDAY INTO WED. SOME CHC OF SHOWERS
BY THU.

&&

.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
BEHIND THE COLD FRONT...WINDS WILL TURN WESTERLY AND BECOME
GUSTY...MAYBE AS STRONG AS 15-25KT THIS AFTERNOON/EARLY EVENING
BEFORE GRADUALLY DIMINISHING. MOST OF THE REGION WILL REMAIN VFR
AFTER FROPA...BUT MVFR CONDITIONS WILL RETURN TO NW MTNS LATE THIS
EVE.

OUTLOOK...

THU...MAINLY VFR.

FRI...VFR...BUT MVFR POSS IN SCATTERED SHOWERS WITH A COLD
FRONTAL PASSAGE...ESPECIALLY WESTERN HIGH TERRAIN.

SAT...NO SIG WX.

SUN-MON...MAINLY VFR...WITH MVFR WITH CHANCE -RA.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LA CORTE/MARTIN
NEAR TERM...FITZGERALD/LA CORTE
SHORT TERM...LA CORTE/MARTIN
LONG TERM...MARTIN
AVIATION...LA CORTE/MARTIN
Hazardous weather outlook, Oct 10, 5:52 AM EDT, 12 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
552 AM EDT WED OCT 10 2012

PAZ004>006-010>012-017-018-024-033-037-041-042-058-111000-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-CAMBRIA-SOMERSET-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SCHUYLKILL-
552 AM EDT WED OCT 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A WIDESPREAD FREEZE IS EXPECTED LATE FRIDAY NIGHT AND EARLY
SATURDAY AS THE CENTER OF HIGH PRESSURE DRIFTS OVERHEAD...
ACCOMPANIED BY CLEAR SKIES AND LIGHT WIND. LOW TEMPERATURES AROUND
SUNRISE SATURDAY WILL LIKELY BE IN THE MID TO UPPER 20S. SOME OF
THE PERENNIAL COLD MOUNTAIN VALLEY COULD SEE LOWS APPROACH THE 20
DEGREE MARK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ019-025>028-034>036-045-046-049>053-056-057-059-063>066-111000-
SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-
FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-
LANCASTER-
552 AM EDT WED OCT 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A WIDESPREAD FROST IS EXPECTED LATE FRIDAY NIGHT AND EARLY
SATURDAY AS THE CENTER OF HIGH PRESSURE DRIFTS OVERHEAD...
ACCOMPANIED BY CLEAR SKIES AND LIGHT WIND. LOW TEMPERATURES AROUND
SUNRISE SATURDAY WILL LIKELY RANGE FROM 30 TO 35 DEGREES. SOME OF
THE NORMALLY COLDER RURAL VALLEYS COULD SEE LOWS IN THE UPPER 20S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 6:08 PM EDTFreeze WarningCTPCambria, Clearfield, Somerset15 hr

Nearby

Frost Advisories in Pennsylvania, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.